MAUDE Adverse Event Report: SHOULDER INNOVATIONS INSET REVERSE TOTAL SHOULDER; OFFSET GLENOSPHERE

SHOULDER INNOVATIONS INSET REVERSE TOTAL SHOULDER; OFFSET GLENOSPHERE
Model Number 2R1GLC0333
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 11/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history record review could not be performed as the lot number was not reported.There is no allegation that the device malfunctioned, x-rays showed that the shoulder was "normal" and there was nothing remarkable relating to the implants.The surgeon did state that the event was possibly related to the procedure or the device, therefore the most likely cause is known inherent risk of device.
 
Event or Problem Description
It was reported that approximately six months after a successful reverse shoulder arthroplasty, the patient reported shoulder stiffness at the scheduled clinic visit.X-rays showed that the shoulder "looked normal".The surgeon decided to give the patient an injection into the shoulder and possibly related the event to the procedure and the device.No other information was provided.

Brand Name
INSET REVERSE TOTAL SHOULDER
Common Device Name
OFFSET GLENOSPHERE
Manufacturer (Section D)
SHOULDER INNOVATIONS
1535 steele ave sw
suite b
grand rapids MI 49507
Manufacturer (Section G)
SHOULDER INNOVATIONS
1535 steele ave sw
suite b
grand rapids MI 49507
Manufacturer Contact
alyson newell
1535 steele ave sw
suite b
grand rapids, MI 49507
4086670535
MDR Report Key24607263
Report Number3012544635-2026-00013
Device Sequence Number15709899
Product Code PHX
UDI-Device IdentifierB1132R1GLC03330
UDI-PublicB1132R1GLC03330
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K252221
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2R1GLC0333
Device Catalogue Number2R1GLC0333
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BASEPLATE.; HUMERAL BEARING.; HUMERAL SHORT STEM.; TRAY.
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient SexFemale